# SDR HALA2009031500087

- Difficulty date: March 15, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 22,974 hours, 4,429 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Pca
- Part number: 2827001009
- Part serial: 5626
- Condition: Leaking
- Location: Elevator Sys
- Part time: 22,974 hours, 4,429 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, FOUND CENTER ELEVATOR PCA LEFT SIDE LEAKING.  REPLACED CENTER ELEVATOR PCA PER AMM TASK 27-31-05-424-027.  ACCOMPLISHED OPERATIONAL TEST PER TASK 27-31-00-715-001.
